Efficient numerical computation of the spectral transverse dyadic Green's function in stratified anisotropic media

Author: Boix Rafael R.   Alexopóulos Nicólaos G.   Horno Manuel  

Publisher: Taylor & Francis Ltd

ISSN: 1569-3937

Source: Journal of Electromagnetic Waves and Applications, Vol.10, Iss.8, 1996-01, pp. : 1047-1083

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

Related content